EconPapers    
Economics at your fingertips  
 

Regularity Result for Quasilinear Elliptic Systems with Super Quadratic Natural Growth Condition

Shuhong Chen and Zhong Tan

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We consider boundary regularity for weak solutions of second-order quasilinear elliptic systems under natural growth condition with super quadratic growth and obtain a general criterion for a weak solution to be regular in the neighborhood of a given boundary point. Combined with existing results on interior partial regularity, this result yields an upper bound on the Hausdorff dimension of the singular set at the boundary.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/676215.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/676215.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:676215

DOI: 10.1155/2013/676215

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:676215